# SDR UIEA2019081975207

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 86,124 hours, 25,162 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAP DISAGREE. REF QRH, RETURNED TO DEPARTURE. OCCURRED ON RETRACTION FROM FLAP 5 TO FLAP 1.  T/S IAW B767 FIM 27-81 FAULT TREE 808. NO CURRENT FAULTS FOUND. PERFORMED A BITE TEST ON THE PSEU FOUND "LVR NOT IN DENT" FAULT IN THE LAST FLIGHT LEG. PERFORMED LE BITE AND FLAP/SLAT CONTROL CABLES TENSION CHECK IAW AMM 27-51-00. TENSIONS FOUND TO BE WITHIN LIMITS. PERFORMED FLAP CONTROL LEVER LOAD TEST IAW AMM 27-51-00 735-233. LEVER LOAD TEST FOUND TO BE WITHIN LIMITS.
